Duality and orthogonal projections of curves and surfaces in 3-space

Bruce, J.W. and Romero Fuster, M.C. (1991) Duality and orthogonal projections of curves and surfaces in 3-space. The Quarterly Journal of Mathematics, 42 (1). pp. 433-441. ISSN 0033-5606 DOI https://doi.org/10.1093/qmath/42.1.433

Item not available from this archive.
Item Type: Article
Subjects: Q Science > QA Mathematics
Date Deposited: 12 Jan 2011 11:15
URI: http://repository.edgehill.ac.uk/id/eprint/2198

Archive staff only

Item control page Item control page